# SDR UIEA200800331

- Difficulty date: September 25, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 117,608 hours, 21,889 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078012
- Part serial: B5070
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, D, J
- Precautionary procedure: K

## Discrepancy

INTO ANC NR 4 HYD SYSTEM QTY LOSS, COMPLIED WITH FHB, EDP SELECTED OFF AT 1612 HOURS.  UPON INSPECTION ON THE GROUND FOUND NR 11 AND 12 TIRES BLOWN, 11 AND 12 BRAKES DAMAGED, NR 9 AND 10 TIRES DAMAGED AS WELL AS NUMEROUS BODY PANELS DAMAGED.  ALSO FOUND THE RIGHT  INBOARD MID AND AFT FLAPS BADLY DAMAGED.  REPLACED REQUIRED BRAKES AND TIRES IN ADDITIONS TO OTHER TIRES AT COMPANY REQUEST.  REPLACED THE MID AND AFT FLAPS ON THE RIGHT INBOARD SIDE.  REPLACE THE RT BODY GEAR CONDUIT.  REPLACED REQUIRED LANDING GEAR DOORS AND PERFORMED GEAR SWING.  TIRE CARCUS FOUND ON RUNWAY AT THE DEPARTED STATION (KIX).
